# SDR SWAA2024042668442

- Difficulty date: March 27, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ON ORSS 290 AT LT WING 2024-217731<[01] REPLACED CORRUGATED PLATE LOCATED TRAILING EDGE LOCATED ON ORSS 290 AT LT WING. IAW B737-700 SRM 51-40-02-0G-0;SRM 51-10-02-0G-0 ITEM 9 AND DWG 115A3700 SHEET 38 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] COMPLETED JOB
